UM  > Faculty of Science and Technology
Residential Collegefalse
Status已發表Published
An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model
Zhang, Jieying1; Ou, Caixia1; Wang, Zhibo1; Vong, Seakweng2
2023-09
Source PublicationCommunications on Applied Mathematics and Computation
ISSN2096-6385
Pagess42967-023-00295-5
Abstract

In this paper, the numerical solutions of the nonlinear Hadamard fractional diffusion-wave model with the initial singularity are investigated. Firstly, the model is transformed into coupled equations by virtue of a symmetric fractional-order reduction method. Then the Llog,2-1σ formula on nonuniform grids is applied to approach to the time fractional derivative. In addition, the discrete fractional Grönwall inequality is used to analyze the optimal convergence of the constructed numerical scheme by the energy method. The accuracy of the theoretical analysis will be demonstrated by means of a numerical experiment at the end.

KeywordCaputo-hadamard Fractional Differential Equations (Fdes) Nonuniform Mesh Stability And Convergence Symmetric Fractional-order Reduction Method
DOI10.1007/s42967-023-00295-5
URLView the original
Indexed ByESCI
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:001075007500001
PublisherSPRINGERNATURECAMPUS, 4 CRINAN ST, LONDON N1 9XW, ENGLAND
Scopus ID2-s2.0-85172875538
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionFaculty of Science and Technology
DEPARTMENT OF MATHEMATICS
Corresponding AuthorWang, Zhibo
Affiliation1.School of Mathematics and Statistics, Guangdong University of Technology, Guangzhou, Guangdong, 510006, China
2.Department of Mathematics, University of Macau, 999078, Macao
Recommended Citation
GB/T 7714
Zhang, Jieying,Ou, Caixia,Wang, Zhibo,et al. An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model[J]. Communications on Applied Mathematics and Computation, 2023, s42967-023-00295-5.
APA Zhang, Jieying., Ou, Caixia., Wang, Zhibo., & Vong, Seakweng (2023). An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model. Communications on Applied Mathematics and Computation, s42967-023-00295-5.
MLA Zhang, Jieying,et al."An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model".Communications on Applied Mathematics and Computation (2023):s42967-023-00295-5.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Jieying]'s Articles
[Ou, Caixia]'s Articles
[Wang, Zhibo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Jieying]'s Articles
[Ou, Caixia]'s Articles
[Wang, Zhibo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Jieying]'s Articles
[Ou, Caixia]'s Articles
[Wang, Zhibo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.